×

Found 218 Documents (Results 1–100)

100
MathJax

A unified approach to structural limits and limits of graphs with bounded tree-depth. (English) Zbl 07196837

Memoirs of the American Mathematical Society 1272. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4065-7/pbk; 978-1-4704-5652-8/ebook). v, 108 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Self-avoiding walks and connective constants. (English) Zbl 1446.82029

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. III. Interacting particle systems and random walks, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 300, 215-241 (2019).
MSC:  82B41 82B20 05C90
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sparse graph limits along balls. (English) Zbl 1425.05086

Sobieczky, Florian (ed.), Unimodularity in randomly generated graphs. AMS special session on unimodularity in randomly generated graphs, Denver, CO, USA, October 8–9, 2016. Proceedings. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 719, 33-38 (2018).
MSC:  05C42
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software